MAUDE Adverse Event Report: AVALIGN TECHNOLOGIES, INC. MILLENNIUM; DRILL BIT

AVALIGN TECHNOLOGIES, INC. MILLENNIUM; DRILL BIT
Model Number 85-1511023
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint device has not been returned to avalign technologies as of 24 oct 2023.Based on the photos provided with the complaint, the defect was able to be confirmed.As the complaint photo only included the broken tip of the drill bit, nothing could be determined regarding the use of this device.Complaint product was from lot 111419.There were 2 potential shipments identified for the complaint device: invoice #(b)(4) was shipped on 11/10/2022 (1 unit).Invoice #(b)(4) was shipped on 1/18/2023 (6 units).Review of ncmr and complaint data for 85-1511023 was completed on 18 oct 2023.During the review 0 complaints or ncmrs were identified.Dhr review for lot 111419 determined that all manufacturing records were correct and complete.No discrepancies were identified which would have resulted in the above complaint record.
 
Event or Problem Description
During a right total knee arthroplasty, approximately 1 cm of the tip of the drill bit (millennium 85-1511023 1.5mm) was retained in the distal femur.

Brand Name
MILLENNIUM
Common Device Name
DRILL BIT
Manufacturer (Section D)
AVALIGN TECHNOLOGIES, INC.
8727 clinton park drive
fort wayne IN 46825
Manufacturer Contact
jennifer staunton
8727 clinton park drive
fort wayne, IN 46825
MDR Report Key18139859
Report Number3008864603-2023-00001
Device Sequence Number8045035
Product Code HTW
UDI-Device Identifier00190776118211
UDI-Public00190776118211
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number85-1511023
Device Lot Number111419
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Initial Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown